Turkish Journal of Analysis and Number Theory ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: https://www.sciepub.com/journal/tjant
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Note on Quasi-p-convex Function
Turkish Journal of Analysis and Number Theory. 2023, 11(1), 19-23. DOI: 10.12691/tjant-11-1-3
Pub. Date: October 15, 2023
Open AccessArticle
Export: RIS | BibTeX | EndNote
Stability Results of the Additive and Quartic Functional Equations in Random p-Normed Spaces
Turkish Journal of Analysis and Number Theory. 2023, 11(1), 7-18. DOI: 10.12691/tjant-11-1-2
Pub. Date: May 30, 2023
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized k-Order Fibonacci and Lucas Quaternions
Turkish Journal of Analysis and Number Theory. 2023, 11(1), 1-6. DOI: 10.12691/tjant-11-1-1
Pub. Date: April 17, 2023
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Spectral Characteristic Numbers of Direct Sum of Operators
Turkish Journal of Analysis and Number Theory. 2022, 10(1), 21-26. DOI: 10.12691/tjant-10-1-5
Pub. Date: December 30, 2022
Open AccessArticle
Export: RIS | BibTeX | EndNote
Trapezoidal Error Approximation by the Way of Integral Inequalities for Katugampola Fractional Integral Operator
Turkish Journal of Analysis and Number Theory. 2022, 10(1), 15-20. DOI: 10.12691/tjant-10-1-4
Pub. Date: August 03, 2022